Alert archive / Alabama / Red Flag Warnings in 2008
Red Flag Warning 75, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 9, 2008, 2:10 PM CST for 10 counties in Alabama; Walton County, Florida. It took effect at Nov 10, 2008, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2008, 2:10 PM CST (20:10 UTC)
- In effect from
- Nov 10, 2008, 10:00 AM CST
- Expired
- Nov 10, 2008, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Walton County, FL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 092010 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 210 PM CST SUN NOV 9 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST TODAY FOR SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN OVER THE REGION THROUGH MONDAY. GULF MOISTURE WILL RETURN TO THE REGION ON TUESDAY. AFTERNOON RELATIVE HUMIDITY WILL DROP BELOW CRITICAL OVER THE FLORIDA PANHANDLE THROUGH MONDAY. FLZ001>006-008-101215- /O.UPG.KMOB.FW.A.0066.081110T1600Z-081111T0000Z/ /O.NEW.KMOB.FW.W.0075.081110T1600Z-081111T0000Z/ /O.CON.KMOB.FW.W.0074.000000T0000Z-081110T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 210 PM CST SUN NOV 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR LOW HUMIDITY OVER SOUTHWEST ALABAMA... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR LOW HUMIDITY OVER SOUTHWEST ALABAMA... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. RELATIVE HUMIDITY WILL REACH LESS THAN 20 PERCENT THIS AFTERNOON AND LESS THAN 25 PERCENT ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ALZ051>064-101215- /O.NEW.KMOB.FW.W.0075.081110T1600Z-081111T0000Z/ /O.CON.KMOB.FW.W.0074.000000T0000Z-081110T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 210 PM CST SUN NOV 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. RELATIVE HUMIDITY WILL FALL TO LESS THAN 20 PERCENT THIS AFTERNOON AND LESS THAN 25 PERCENT ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS84 KMOB 092012 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 212 PM CST SUN NOV 9 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST TODAY FOR SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN OVER THE REGION THROUGH MONDAY. GULF MOISTURE WILL RETURN TO THE REGION ON TUESDAY. AFTERNOON RELATIVE HUMIDITY WILL DROP BELOW CRITICAL OVER THE FLORIDA PANHANDLE THROUGH MONDAY. ALZ051>064-FLZ001>006-008-101215- /O.CON.KMOB.FW.W.0074.000000T0000Z-081110T0000Z/ /O.CON.KMOB.FW.W.0075.081110T1600Z-081111T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 212 PM CST SUN NOV 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. RELATIVE HUMIDITY WILL FALL TO LESS THAN 20 PERCENT THIS AFTERNOON AND LESS THAN 25 PERCENT ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 101125 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 525 AM CST MON NOV 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL AND LONG DURATION OF CRITICALLY LOW HUMIDITY... .DISCUSSION...A DRY AIRMASS CONTINUES TODAY WITH HIGH PRESSURE IN CONTROL. ALZ051>064-FLZ001>006-008-110000- /O.CON.KMOB.FW.W.0075.081110T1600Z-081111T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 525 AM CST MON NOV 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. LOWEST HUMIDITIES COULD DIP TO BETWEEN 20 AND 25 PERCENT BY AFTERNOON OVER SEVERAL AREAS OF SOUTHWEST ALABAMA AND THE INTERIOR OF THE WESTERN FLORIDA PANHANDLE. ALONG THE COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE...LOWEST HUMIDITIES LOOK TO RANGE FROM 28 TO 33 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL CREATE AN INCREASED RISK FOR FIRE GROWTH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 9, 11:30 AM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Nov 9, 11:30 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST SUN NOV 9 2008
.AVIATION (18Z ISSUANCE)...HIGH PRESSURE WILL ALLOW VFR CONDITIONS
TO PREVAIL FOR THE NEXT 24 HOURS. /04
......................FROM PREVIOUS DISCUSSION...................
.SHORT TERM (TODAY AND TONIGHT)...WITH THE PASSAGE OF SECONDARY
FRONTAL ZONE EAST OF THE AREA THIS MORNING...A REINFORCEMENT OF THE
DRY CONDITIONS IS EXPECTED. THIS OCCURS ALONG WITH A LOWER DAYTIME
MAXIMUM TODAY THAN WHAT WAS OBSERVED ON SATURDAY. WITH SURFACE HIGH
PRESSURE BUILDING SLOWLY EASTWARD ACROSS THE FORECAST AREA
TODAY...PLENTY OF SUNSHINE IN THE FORECAST WITH HIGH TEMPERATURES
RANGING FROM 65 TO 70 MOST AREAS. UNDER CLEAR SKIES TONIGHT AND
LIGHT/CALM WINDS...LOWS OVER THE INTERIOR DIP INTO THE MID 30S.
WOULDNT BE SURPRISED TO SEE SOME ISOLATED INSTANCES OF PATCHY FROST
THERE. CLOSER TO THE COAST...OVERNIGHT LOWS IN THE LOWER/MID 40S
EXPECTED. /10
.LONG TERM (MONDAY THROUGH NEXT SUNDAY)...STILL EXPECT CLEAR AND
MILD WEATHER THROUGH THE EARLY PART OF THE WEEK WITH A WARMING TREND
EXPECTED TUESDAY AS HIGH PRESSURE MOVES OFF THE EAST COAST AND WE
START TO SEE A RETURN FLOW SETTING UP WEST OF OUR AREA. WE KEPT
SMALL POPS GOING IN THE WESTERN ZONES TUESDAY AS THERE IS SOME
POTENTIAL FOR SOME SHOWERY ACTIVITY TO FORM UP ALONG THE LEADING
EDGE OF THE DEEP MOISTURE RETURN UNDER THE DEVELOPING SOUTHWESTERLY
FLOW ALOFT. THE GREATER CHANCES OF RAIN ARE STILL EXPECTED TO COME
WEDNESDAY THROUGH FRIDAY AS AN UPPER TROUGH DEEPENS ACROSS THE
CENTRAL STATES AND A SERIES OF SHORTWAVES EDGE A WEAK COLD FRONTAL
BOUNDARY A BIT CLOSER TO OUR AREA FROM THE WEST. THE GFS AND ECMWF
ARE IN A LITTLE BETTER AGREEMENT THIS MORNING ON THE FORECAST FOR
THE MID TO LATE WEEK TIME-FRAME...BUT DIFFERENCES BETWEEN THE TWO
REMAIN. THE GFS BACKED OFF ON THE STRENGTH OF THE SHORTWAVE MOVING
ACROSS THURSDAY AND IS MUCH WEAKER/SLOWER WITH THE FRONT...AND THE
ECMWF IS A BIT WEAKER WITH THE AMPLITUDE OF THE TROUGH TO THE WEST
AND THE CUTOFF LOW OVER NORTHERN MEXICO LATE IN THE PERIOD. THE
ECMWF INSISTS ON A SLOWER TREND OF HANGING THE UPPER TROUGH OUT TO
THE WEST THROUGH FRIDAY AND KEEPING RAIN CHANCES GOING OVER OUR AREA
THROUGH FRIDAY. GIVEN THE SLOWER TREND OF THE LATEST GFS...WE
DECIDED TO KEEP SOME POPS GOING ON FRIDAY AS WELL. AS FOR SEVERE
WEATHER...THE ONLY MODEL POINTING TO A SIGNIFICANT SEVERE WEATHER
THREAT NEXT WEEK IS THE CANADIAN MODEL WITH A SLIGHTLY NEGATIVE TILT
TROUGH JUST WEST OF OUR AREA THURSDAY NIGHT. WHILE WE STILL THINK
THURSDAY/THURSDAY NIGHT WILL BE OUR OVERALL BEST SHOT AT RAIN...THE
CONSENSUS IS THAT MOST OF THE DEEP INSTABILITY WILL BE ACROSS OUR
SOUTHERN ZONES THURSDAY/THURSDAY NIGHT AND THE KINEMATICS FOR
SEVERE STORMS WILL BE QUESTIONABLE. THEREFORE MAIN THUNDERSTORM
THREAT IN THE MID TO LATE WEEK TIME-FRAME WILL LIKELY BE SOUTH OF
HIGHWAY 84. BOTH THE GFS/ECMWF ARE IN AGREEMENT WITH A STRONGER
SHORTWAVE MOVING ACROSS THE TENNESSEE RIVER VALLEY SATURDAY AND A
STRONGER COLD FRONT SWEEPING THROUGH SATURDAY INTO NEXT SUNDAY.
/05
&&
.MARINE...HIGH PRESSURE OVER THE MISSISSIPPI RIVER VALLEY INTO THE
DEEP SOUTH...SLIPS EAST ON MONDAY AND WEDGES DOWN FROM THE SPINE OF
THE APPALACHIANS INTO THE SOUTHEAST ON TUESDAY. MEANWHILE...GUIDANCE
CONTINUES TO SUPPORT THE FORMATION OF A WEAK LOW PRESSURE SYSTEM
OVER EASTERN TEXAS BY MID WEEK. THIS FEATURE IS PROGGED TO TRACK
SLOWLY EASTWARD ACROSS THE NORTHWEST/CENTRAL GULF COAST WEDNESDAY
AND THURSDAY...RESPECTIVELY. THIS SUGGESTS A MORE UNSETTLED WEATHER
PICTURE FOR MID WEEK RECREATIONAL AND COMMERCIAL BOATING PLANS. A
LIGHT EAST FLOW ON MONDAY BECOMES SOUTHEAST TUESDAY AND MORE
SOUTHERLY ON WEDNESDAY. SEAS AVERAGING 1 TO 3 FEET THROUGH MOST OF
THE PERIOD WITH A SLIGHT BUILD IN SEA STATE BY THURSDAY DUE TO
SOUTHERLY FETCH. /10
&&
.AVIATION (06Z ISSUANCE)...HIGH PRESSURE WILL MAINTAIN VFR
CONDITIONS OVER NEXT 24 HOURS. /10
&&
.FIRE WEATHER...WE MAINTAIN A RED FLAG WARNING ACROSS OUR FLORIDA
ZONES TODAY FOR A HIGH POTENTIAL OF LOW RH BELOW 30 PERCENT FOR
SEVERAL HOURS. SIMILAR CONDITIONS EXPECTED ON MONDAY BUT WITH A
LITTLE LESS WIND. WE DONT MEET CRITERIA IN MISSISSIPPI OR ALABAMA
FOR A RED FLAG WARNING EITHER DAY...BUT THERE IS AN INCREASED FIRE
DANGER BOTH DAYS WITH RH VALUES DROPPING TO AROUND 25 PERCENT FOR 3
TO 4 HOURS. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 68 40 70 47 / 00 00 00 10
PENSACOLA 69 44 71 49 / 00 00 00 05
DESTIN 67 48 68 52 / 00 00 00 05
EVERGREEN 65 35 69 38 / 00 00 00 10
WAYNESBORO 64 35 69 43 / 00 00 00 20
CAMDEN 64 36 68 41 / 00 00 00 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
10/MANISCALCO
05/GARMONHazardous weather outlook, Nov 9, 5:15 AM CST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 515 AM CST SUN NOV 9 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-101100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 515 AM CST SUN NOV 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. UNDER THE INFLUENCE OF SURFACE HIGH PRESSURE...DRY AIR PERSISTS OVER THE AREA. LOW HUMIDITIES TODAY WILL CAUSE AN INCREASED RISK FOR WILDFIRE. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH PRESSURE FROM THE OHIO RIVER VALLEY INTO THE GULF COAST ON MONDAY WILL ALLOW FOR LOW HUMIDITY AND AN INCREASED RISK OF WILDFIRE. WITH HIGH PRESSURE MORE TO THE EAST BY THE MIDDLE OF THE WEEK...GULF MOISTURE IS FORECAST TO INCREASE OVER THE GULF COAST. AT THE SAME TIME...A SERIES OF UPPER LEVEL DISTURBANCES WILL SLIDE EAST BRINGING A WEAK COLD FRONT SLOWLY EASTWARD. ALTHOUGH THERE APPEARS TO BE BETTER AGREEMENT AMONGST THE WEATHER MODELS ON THE PROGRESSION OF THE UPPER LEVEL AND SURFACE FEATURES...SOME DIFFERENCES STILL REMAIN. AT THIS TIME...FORECASTERS ARE CALLING FOR THE BEST CHANCE OF THUNDERSTORMS BY THURSDAY. AS FOR SEVERE WEATHER...A LOW CONFIDENCE CALL REMAINS. STAY TUNED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
Nearby
Red Flag Warnings in Alabama, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.